# SDR 99ZZZX665

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53011
- Make and model: Dhav DHC2MK3
- Aircraft serial: 1646
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM BELLY OF AIRCRAFT.  ACCESSED AREA, FOUND LEAKING FUEL LINER FROM CORROSION.  HOLE IN LINES PREVIOUSLY COVERED WITH SPLIT HOSE AND HOSE CLAMPS.  REPLACED LINES.  AIRCRAFT OPERATED ON FLOATS IN SALT WATER.  KETICHAN, ALASKA.
